• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8546
School of Mathematics
  Title:   On the presentations of extended affine Weyl groups
  Author(s):  S. Azam (Joint with V. Shahsanaei)
  Status:   Published
  Journal: Publ. RIMS, Kyoto Univ.
  Vol.:  44
  Year:  2008
  Pages:   131-161
  Supported by:  IPM
  Abstract:
We give a finite presentation for reduced non-simply laced extended affine Weyl groups of arbitrary nullity. When nullity is less than or equal to 3, this presentation reduces to a very simple presentation in which the generators and relations can be easily read from a set of data attached to the root system.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right